Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Topological invariance of intersection lattices of arrangements in $ \mathbf{CP}^2$

Authors: Tan Jiang and Stephen S.-T. Yau
Journal: Bull. Amer. Math. Soc. 29 (1993), 88-93
MSC (2000): Primary 52B30; Secondary 32S50, 57N10
MathSciNet review: 1197426
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {\mathcal{A}^{\ast}} = \{ {l_{1}},{l_{2}},...,{l_n}\} $ be a line arrangement in $ \mathbb{C}{\mathbb{P}^2}$, i.e., a collection of distinct lines in $ \mathbb{C}{\mathbb{P}^2}$. Let $ L({\mathcal{A}^{\ast}})$ be the set of all intersections of elements of $ {A^{\ast}}$ partially ordered by $ X \leq Y \Leftrightarrow Y \subseteq X$. Let $ M({\mathcal{A}^{\ast}})$ be $ \mathbb{C}{\mathbb{P}^2} - \cup {\mathcal{A}^{\ast}}$ where $ \cup {\mathcal{A}^{\ast}} = \cup \{ {l_i}:1 \leq i \leq n\} $. The central problem of the theory of arrangement of lines in $ \mathbb{C}{\mathbb{P}^2}$ is the relationship between $ M({\mathcal{A}^{\ast}})$ and $ L({\mathcal{A}^{\ast}}).$

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 52B30, 32S50, 57N10

Retrieve articles in all journals with MSC (2000): 52B30, 32S50, 57N10

Additional Information

PII: S 0273-0979(1993)00409-9
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia